MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959812
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Sepsis (2067); Septic Shock (2068); Thromboembolism (2654)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an incisional hernia repair and was implanted with a sepramesh ip on (b)(6) 2023.The patient did well and was discharged eighteen (18) hours after the procedure.As reported a few hours after discharge, the patient returned in septic shock and was diagnosed with pte (pulmonary thromboembolism) and developed sepsis.The surgeon emphasized that he is not attributing the complication to the mesh, but that he is raising all possibilities because they have not identified the possible cause of the complication.
 
Additional Manufacturer Narrative
As reported, post implant of the sepramesh ip the patient presented with septic shock, pte, and sepsis thereby hospitalized.Surgeon does not know the cause of the patient¿s symptoms but rather, seeing all the possibilities for the patient's reaction.Based on the information provided, no conclusions can be made.Review of manufacturing/sterilization records confirms product was manufactured to specification, with no anomalies noted.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in july 2022.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key18049613
Report Number1213643-2023-00400
Device Sequence Number12825525
Product Code FTL
UDI-Device Identifier00801741031830
UDI-Public(01)00801741031830
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number5959812
Device Lot NumberHUGS1012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexMale